Periodic Solution for Impulsive Cellar Neural Networks with Time-Varying Delays in the Leakage Terms
Bingwen Liu and
Shuhua Gong
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
This paper is concerned with impulsive cellular neural networks with time-varying delays in leakage terms. Without assuming bounded and monotone conditions on activation functions, we establish sufficient conditions on existence and exponential stability of periodic solutions by using Lyapunov functional method and differential inequality techniques. Our results are complement to some recent ones.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/701087.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/701087.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:701087
DOI: 10.1155/2013/701087
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().